Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 14, NWS Grand Rapids, MI

March 5, 2012

NWS Grand Rapids, MI issued this gale warning at Mar 5, 2012, 4:05 PM EST. It took effect at Mar 6, 2012, 5:00 AM EST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 4:05 PM EST (21:05 UTC)
In effect from
Mar 6, 2012, 5:00 AM EST
Expired
Mar 7, 2012, 6:52 PM EST
In force
38 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WHUS73 KGRR 052105
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 PM EST MON MAR 5 2012

LMZ844>849-060515-
/O.UPG.KGRR.GL.A.0006.120306T1000Z-120307T1200Z/
/O.NEW.KGRR.GL.W.0014.120306T1000Z-120307T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
405 PM EST MON MAR 5 2012

...GALE WARNING IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...REACHING 35 KNOT GALES FROM THE SOUTH VERY LATE TONIGHT
  AND CONTINUING THROUGH WEDNESDAY MORNING.

* WAVES...2 TO 4 FEET THIS EVENING BUILDING TO 4 TO 9 FEET BY
  DAYBREAK TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE
8 follow-up statements
705 
WHUS73 KGRR 060331
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EST MON MAR 5 2012

LMZ844>849-061145-
/O.CON.KGRR.GL.W.0014.120306T1000Z-120307T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1031 PM EST MON MAR 5 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WINDS...SOUTH AROUND 25 KNOTS REACHING 35 KNOT GALES TOWARD
  DAYBREAK TUESDAY AND CONTINUING THROUGH WEDNESDAY MORNING.

* WAVES...3 TO 6 FEET TONIGHT BUILDING TO 5 TO 9 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JK
450 
WHUS73 KGRR 060902
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 AM EST TUE MAR 6 2012

LMZ844>849-061715-
/O.EXT.KGRR.GL.W.0014.120306T1000Z-120307T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 AM EST TUE MAR 6 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS...SOUTH GALES TO 35 KNOT GALES TODAY THROUGH WEDNESDAY
  AFTERNOON.

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JK
796 
WHUS73 KGRR 061532
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EST TUE MAR 6 2012

LMZ844>849-062345-
/O.CON.KGRR.GL.W.0014.000000T0000Z-120307T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1032 AM EST TUE MAR 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS...SOUTH GALES TO 35 KNOTS TODAY THROUGH WEDNESDAY
  AFTERNOON.

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE
809 
WHUS73 KGRR 062058
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 PM EST TUE MAR 6 2012

LMZ844>849-070500-
/O.CON.KGRR.GL.W.0014.000000T0000Z-120307T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
358 PM EST TUE MAR 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS...SOUTH GALES TO 35 KNOTS THROUGH WEDNESDAY AFTERNOON.

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE
462 
WHUS73 KGRR 070313
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1013 PM EST TUE MAR 6 2012

LMZ844>849-071115-
/O.CON.KGRR.GL.W.0014.000000T0000Z-120307T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1013 PM EST TUE MAR 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS...SOUTH TO 30 KNOTS TONIGHT INCREASING TO 35 KNOTS GALES
  EARLY WEDNESDAY MORNING AND CONTINUING THROUGH WEDNESDAY
  AFTERNOON.

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JK
792 
WHUS73 KGRR 070924
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
424 AM EST WED MAR 7 2012

LMZ844>849-071730-
/O.EXT.KGRR.GL.W.0014.000000T0000Z-120308T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
424 AM EST WED MAR 7 2012

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 40 KNOTS TODAY...DIMINISHING TO 30 KNOTS
  TONIGHT AND VEERING NORTHWEST LATE.

* WAVES...6 TO 10 FEET...SUBSIDING TO 4 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JK
717 
WHUS73 KGRR 071535
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1035 AM EST WED MAR 7 2012

LMZ844>849-080300-
/O.CON.KGRR.GL.W.0014.000000T0000Z-120308T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1035 AM EST WED MAR 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 40 KNOTS TODAY...DIMINISHING TO 30 
  KNOTS TONIGHT AND VEERING NORTHWEST LATE. 

* WAVES...6 TO 10 FEET...SUBSIDING TO 4 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
577 
WHUS73 KGRR 072352
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
652 PM EST WED MAR 7 2012

LMZ844>849-080800-
/O.CAN.KGRR.GL.W.0014.000000T0000Z-120308T0300Z/
/O.NEW.KGRR.SC.Y.0023.120307T2352Z-120310T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
652 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST TO 30 KNOTS...BECOMING NORTHWEST OVERNIGHT.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 5, 3:55 PM EST, 10 minutes earlier.

Area forecast discussion, Mar 5, 3:55 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EST MON MAR 5 2012

.SYNOPSIS...
ISSUED AT 355 PM EST MON MAR 5 2012

INCREASING SOUTHERLY WINDS WILL USHER IN A WARM UP OVER THE NEXT
COUPLE DAYS... WITH HIGHS IN THE 40S TUESDAY AND IN THE 50S
WEDNESDAY. 60 DEGREES IS EVEN REACHABLE SOUTH AND EAST OF GRAND
RAPIDS WEDNESDAY AFTERNOON.

A COLD FRONT WILL ARRIVE WEDNESDAY NIGHT AND WILL PROVIDE ANOTHER
ROUND OF RAIN THAT WILL END THURSDAY AFTERNOON.

AFTER ANOTHER BRIEF COOL DOWN BEHIND THAT FRONT... MORE WARM AIR IS
EXPECTED TO INVADE THE REGION BY LATE IN THE WEEKEND AND FOR EARLY
NEXT WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 355 PM EST MON MAR 5 2012

LINGERING LAKE EFFECT STRATOCU CLOUDS AND FLURRIES ARE EXPECTED TO
MEET THEIR DEMISE SOON AS WARM ADVECTION PATTERN TAKES OVER.
MEANWHILE UPSTREAM ISENTROPIC LIFT HAS SPAWNED A NARROW BAND OF SNOW
OVER WRN WI... AND THAT IS SHIFTING EAST. A FEW SITES HAVE BEEN DOWN
TO 1/2 MILE VISIBILITY UNDER THIS BAND.

ISENTROPIC LIFT AND CONDENSATION PRESSURE DEFICIT PROGS SUGGEST THIS
FEATURE WILL IMPACT MUCH OF THE NRN CWFA BETWEEN ROUGHLY 03Z AND
09Z... SO WILL CARRY CHANCE POPS FOR MEASURABLE SNOW NORTH OF I-96.
SOME OF THE SNOW COULD REACH THE GROUND SOUTH OF I-96 AS WELL... BUT
AM THINKING IT WILL NOT BE MEASURABLE AND WILL ONLY MENTION
FLURRIES SOUTH OF I-96. CONSIDERING HOW NARROW THIS FEATURE IS...
IT WILL PROBABLY ONLY SNOW AT ANY LOCATION FOR 2-4 HOURS AT THE
MOST.

AFTER THE BAND/WING OF WARM ADVECTION CLOUDS AND LIGHT PCPN MOVES
EAST EARLY TUESDAY MORNING... RH PROGS SUPPORT PLENTY OF SUNSHINE.
HOWEVER THE SUNSHINE AND MILDER AIR WILL BE ACCOMPANIED BY
BREEZY/WINDY CONDITIONS. TIGHT GRADIENT RESULTS IN THE WINDS STAYING
UP ON TUESDAY NIGHT... SO MIN TEMPS PROBABLY WILL NOT FALL BELOW 40
DEGREES.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 355 PM EST MON MAR 5 2012

WE/RE DEFINITELY MAKING THE TRANSITION TOWARD SPRING AS WE/LL SEE
MORE CHANCES FOR RAIN THAN SNOW NEXT WEEK AND LIKELY SEE HIGHS IN
THE 50S AND 60S WEDNESDAY AND AGAIN LATE NEXT WEEKEND AND EARLY NEXT
WEEK.

STRONG SOUTH FLOW AHEAD OF A COLD FRONT WEDNESDAY/WEDNESDAY NIGHT
WILL BOOST TEMPS TO NEAR AROUND 60 OVER THE SRN CWA WEDNESDAY AND
AROUND 50 ACROSS THE NORTH. IT/S POSSIBLE THAT MID/HIGH CLOUDS AHEAD
OF THE FRONT COULD TEMPER THOSE READINGS SOMEWHAT. EITHER WAY THOUGH
WE SHOULD BE WELL ABOVE NORMAL.

AT LEAST A HALF INCH OF RAIN LOOKS POSSIBLE WEDNESDAY NIGHT JUST
AHEAD OF THE FRONT. THERE IS A WEAKNESS IN THE ELEVATED STABILITY
FIELD TOO WHICH COULD RESULT IN A THUNDERSTORM OR TWO. NOT CONFIDENT
ENOUGH TO PUT IT IN THE GRIDS BUT IS IN THE REALM OF POSSIBILITIES
WEDNESDAY NIGHT.

PCPN WILL END FROM NORTH TO SOUTH THURSDAY MORNING...POSSIBLY AS
MIXED RAIN AND SNOW. NO ACCUMULATION EXPECTED.

A LARGE HIGH THEN SETTLES OVER THE GREAT LAKES BRINGING QUITE A BIT
OF SUNSHINE/CLEAR SKIES INTO SATURDAY BEFORE STRONG ISENTROPIC LIFT
AHEAD OF NWD MOVING GULF LOW BRINGS IN CHANCES FOR RAIN LATE
SATURDAY NIGHT THROUGH MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1258 PM EST MON MAR 5 2012

DESPITE WIDESPREAD LAKE CLOUDS AND FLURRIES THROUGH 21Z OR SO...
PREDOMINANTLY VFR CONDITIONS WILL STILL PREVAIL WITH CLOUD BASES
MOSTLY AROUND 3500 FT. CONFIDENCE IS VERY HIGH THAT VFR WILL
PREVAIL TONIGHT AND TUESDAY AS CLOUD BASES INCREASE AND EVENTUALLY
BECOME SCATTERED. THE MAIN AVIATION CONCERN WILL BE THE ARRIVAL OF
A LOW LEVEL JET TOWARD 12Z TUESDAY WHICH WILL LEAD TO INCREASINGLY
STRONG/GUSTY SOUTHERLY SFC WINDS.

&&

.MARINE...
ISSUED AT 355 PM EST MON MAR 5 2012

DESPITE 50-60 KT WINDS INDICATED AT 2K FEET FROM TUESDAY MORNING
THROUGH WEDNESDAY NIGHT... BELIEVE THE POTENTIAL FOR GALE FORCE
WINDS IS MARGINAL. WARM ADVECTION OVER THE COLD LAKE WATERS WILL
LIMIT MIXING DEPTH AND THE STABLE MARINE CONDITIONS MAY MAKE IT
DIFFICULT TO GUST TO 35 KNOTS. HOWEVER SINCE IT WILL BE A VERY CLOSE
CALL WILL UPGRADE THE EXISTING GALE WATCH TO A GALE WARNING.

&&

.HYDROLOGY...
ISSUED AT 355 PM EST MON MAR 5 2012

SEVERAL RIVER FLOOD ADVISORIES... FOR AT OR NEAR BANK FULL... REMAIN
IN EFFECT... INCLUDING THE GRAND RIVER AT IONIA... MAPLE RIVER AT
MAPLE RAPIDS... THORNAPPLE RIVER ABOVE HASTINGS... AND FOR THE GRAND
RIVER AT LOWELL. HOWEVER RIVERS ARE CRESTING NOW OR WILL SOON AND NO
SIGNIFICANT QPF IS EXPECTED UNTIL WEDNESDAY NIGHT. SO RIVER LEVELS
WILL BE FALLING FOR A FEW DAYS...BUT A REBOUND COULD OCCUR LATER IN
THE WEEK AS SOME QPF PROGS ARE INDICATING NEAR AN INCH POSSIBLE FOR
THE WEDNESDAY NGT COLD FRONT EVENT.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     LMZ844>849.

&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM....93
AVIATION...MEADE
MARINE...MEADE
HYDROLOGY...MEADE
Hazardous weather outlook, Mar 5, 5:40 AM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
540 AM EST MON MAR 5 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-061045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
540 AM EST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE COULD BE A FEW ICY PATCHES ON AREA ROADWAYS THIS MORNING DUE
TO THE RECENT SNOWFALL. A FEW LAKE EFFECT SNOW SHOWERS COULD CLIP
THE LAKESHORE LOCATIONS WITH SOME SNOW TO START THE DAY. AMOUNTS
ARE FORECASTED TO STAY UNDER AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A POTENTIAL FOR WIND GUSTS OVER 40 MPH ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-061045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
540 AM EST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WINDS WILL BE POSSIBLE TUESDAY INTO WEDNESDAY. THIS
WILL RESULT IN HAZARDOUS BOATING CONDITIONS

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:28 AM ESTGale WatchGRR13 hr
Mar 5, 8:49 AM ESTSpecial Weather StatementGRRAllegan, Ottawa, Van Buren116 min

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.